# SDR ASOA201000166

- Difficulty date: February 2, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 15,186 hours, 10,312 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR SURFACE CORROSION ON RT SIDE SEAT RAIL BETWEEN 10CD AND 12CD.  REMOVED MINOR SURFACE CORROSION ON RT SIDE SEAT RAIL BETWEEN 10CD AND 12CD IAW SRM 51-21-06-001-001-A01 AND TREATED AREA IAW SRM 51-21-11-001-001-A01.
